MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP DEFECT CLOSURE SYSTEM; DEFECT CLOSURE DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP DEFECT CLOSURE SYSTEM; DEFECT CLOSURE DEVICE
Model Number C910001
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was discarded by the user facility and therefore was not available for evaluation.The device history record was reviewed and confirmed the lot was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "carefully examine the unit to verify that neither the contents not the package have been damaged in shipment and if damaged, do not use this product and contact your local product specialist or customer service representative.Check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that the housing isn't expanded.Too tight of a fit can expand the scope mounting feature making the pushing mechanism sluggish and allow the padlock clip to get hung up on deployment, especially in retroflexion.Deploy the padlock clip by using a firm and rapid thrust of the thumb actuator while holding the control handle body." the distributor was onsite and immediately provided in-service training to the user facility regarding attachment of the device to the endoscope and deployment technique.No additional issues have been reported.
 
Event or Problem Description
The distributor reported the clip component was not fully deployed during use of the padlock clip defect closure system, necessitating device withdrawal with the clip prongs partially protruding from the delivery housing.Scratches were detected on the esophagus however no treatment was required.The procedure was completed with a second padlock clip defect closure system.
 
Additional Manufacturer Narrative
Follow up filed to correct field d1 to padlock clip defect closure system.Field d1 on previous report was erroneously filled as padlock clip pro-select defect closure device.

Brand Name
PADLOCK CLIP DEFECT CLOSURE SYSTEM
Common Device Name
DEFECT CLOSURE DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9382743
Report Number1528319-2019-00041
Device Sequence Number2578822
Product Code PKL
UDI-Device Identifier00816765013793
UDI-Public(01)00816765013793
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K180689
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Model NumberC910001
Device Catalogue NumberC910001
Device Lot Number1910799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1